Article citationsMore >>

Nourdin I.., “Select Aspects of fractional Brownian Motion”, Springer-Verlag Italia, 2012.

has been cited by the following article:

Article

Approximate Controllability of Fractional Stochastic Perturbed Control Systems Driven by Mixed Fractional Brownian Motion

1Mathematics department, Education College, Al-Mustansiriya University, Baghdad, Iraq


American Journal of Applied Mathematics and Statistics. 2015, Vol. 3 No. 4, 168-176
DOI: 10.12691/ajams-3-4-7
Copyright © 2015 Science and Education Publishing

Cite this paper:
Salah H. Abid, Sameer Q. Hasan, Uday J. Quaez. Approximate Controllability of Fractional Stochastic Perturbed Control Systems Driven by Mixed Fractional Brownian Motion. American Journal of Applied Mathematics and Statistics. 2015; 3(4):168-176. doi: 10.12691/ajams-3-4-7.

Correspondence to: Salah  H. Abid, Mathematics department, Education College, Al-Mustansiriya University, Baghdad, Iraq. Email: abidsalah@gmail.com

Abstract

In this paper, the approximate controllability of nonlinear Fractional order 0<α<1 Riemann-Liouville type stochastic perturbed control systems driven by mixed fractional Brownian motion in a real separable Hilbert spaces has been studied by using Krasnoselskii's fixed point theorem, stochastic analysis theory, fractional calculus and some sufficient conditions.

Keywords